# SDR CALA2025042304165

- Difficulty date: April 15, 2025
- Submitted: April 23, 2025
- Operation: Air carrier
- Aircraft: N462UA
- Make and model: Airbus A320-232
- Aircraft serial: 1272
- Aircraft time: 77,459 hours, 31,910 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 350731
- Part serial: NA
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLE JOGGLE AT RT FR 20 HOLE #6 HAS CRACK INDICATION IN FRAME LAYER, 3 DIRECTION, 100% S.H.   REPAIRED HOLE #6 AT RH FR20 DOUBLE JOGGLE WITH BUSHING AND RPR WASHER IAW SRM 53-11-12-300-012. FINAL REAM .2800 THIS IS A CAT B.  COMPLETED DOUBLE JOGGLE AT RH FR 20 HOLE #6 HAS CRACK INDICATION IN FRAME LAYER, 3 DIRECTION, 100% S.H. REPAIRED HOLE #6 AT RH FR20 DOUBLE JOGGLE WITH BUSHING AND RPR WASHER IAW SRM 53-11-12-300-012. FINAL REAM .2800 THIS IS A CAT B.
